The Michigan Mathematical Journal

Global solutions of homogeneous linear partial differential equations of the second order

Pei-Chu Hu and Chung-Chun Yang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 58, Issue 3 (2009), 807-831.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1260475702

Digital Object Identifier
doi:10.1307/mmj/1260475702

Mathematical Reviews number (MathSciNet)
MR2595566

Zentralblatt MATH identifier
1189.32022

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 25D05 35D05 35J15: Second-order elliptic equations 35K10: Second-order parabolic equations 35L10: Second-order hyperbolic equations

Citation

Hu, Pei-Chu; Yang, Chung-Chun. Global solutions of homogeneous linear partial differential equations of the second order. Michigan Math. J. 58 (2009), no. 3, 807--831. doi:10.1307/mmj/1260475702. https://projecteuclid.org/euclid.mmj/1260475702


Export citation

References

  • J. Anastassiadis, Recherches algébriques sur le théorème de Picard-Montel, Exprosés sur la théorie des fonctions XVIII, Hermann, Paris, 1959.
  • C. A. Berenstein and B. Q. Li, On certain first-order partial differential equations in $\Bbb C^n,$ Harmonic analysis, signal processing, and complexity, Progr. Math., 238, pp. 29--36, Birkhäuser, Boston, 2005.
  • S. N. Bern\usteĭ n, Sur la nature analytique des solutions de certaines équations aux dériveés parttielles du second order, C. R. Acad. Sci. Paris 137 (1903), 778--781.
  • G. Brosch, Eindeutigkeitssätze für meromorphe Funktionen, Ph.D. thesis, Technical University of Aachen, 1989.
  • W. D. Brownawell, On the factorization of partial differential equations, Canad. J. Math. 39 (1987), 825--834.
  • Y. Z. He and X. Z. Xiao, Algebroid functions and ordinary differential equations, Science Press, Beijing, 1988.
  • E. W. Hobson, Spherical and ellipsoidal harmonics, Cambridge Univ. Press, Cambridge, 1931.
  • P. C. Hu, P. Li, and C. C. Yang, Unicity of meromorphic mappings, Adv. Complex Anal. Appl., 1, Kluwer, Dordrecht, 2003.
  • P. C. Hu and C. C. Yang, Malmquist type theorem and factorization of meromorphic solutions of partial differential equations, Complex Variables Theory Appl. 27 (1995), 269--285.
  • ------, Value distribution theory related to number theory, Birkhäuser, Basel, 2006.
  • H. Lewy, Neuer Beweis des analytischen Charakters der Losungen elliptische Differentialgleichungen, Math. Ann. 101 (1929), 609--619.
  • B. Q. Li, Entire solutions of certain partial differential equations and factorization of partial derivatives, Trans. Amer. Math. Soc. 357 (2005), 3169--3177.
  • B. Q. Li and E. G. Saleeby, Entire solutions of first-order partial differential equations, Complex Variables Theory Appl. 48 (2003), 657--661.
  • I. G. Petrovskiĭ, Dokl. Akad. Nauk SSSR 17 (1937), 343--346; Mat. Sb. (N.S.) 5(47) (1939), 3--70.
  • N. Steinmetz, Über die faktorisierbaren Lösungen gewöhnlicher Differentielgleichungen, Math. Z. 170 (1980), 169--180.
  • W. Stoll, Holomorphic functions of finite orders in several complex variables, CBMS Regional Conf. Ser. in Math., 21, Amer. Math. Soc., Providence, RI, 1974.
  • G. Valiron, Lectures on the general theory of integral functions, Édouard privat, Toulouse, 1923.
  • Z. X. Wang and D. R. Guo, Special functions, World Scientific, Teaneck, NJ, 1989.